Case ReportLevetiracetam-Induced Parkinsonism in a Huntington Disease PatientZesiewicz, Theresa A MD*†; Sanchez-Ramos, Juan PhD*†‡; Sullivan, Kelly L MSPH*†; Hauser, Robert A MD*†§Author Information From the *Parkinson's Disease and Movement Disorders Center, NPF Centers of Experience, †Department of Neurology, ‡James A. Haley Veterans Administration Hospital, §Department of Pharmacology and Experimental Therapeutics, University of South Florida Tampa, Florida. Reprints: Theresa A. Zesiewicz, MD, University of South Florida, 12901 Bruce B. Downs Boulevard, MDC Box 55, Tampa, FL 33612 (e-mail: [email protected]). Clinical Neuropharmacology: July-August 2005 - Volume 28 - Issue 4 - p 188-190 doi: 10.1097/01.wnf.0000169732.00690.32 Buy Metrics Abstract The authors present a man with Huntington disease who was treated with levetiracetam (Keppra) in an effort to reduce chorea. Chorea was markedly reduced, but the patient developed parkinsonism and lethargy after 6 weeks of treatment. Symptoms consisted of resting tremor, rigidity, increased dystonia, and gait difficulty. Side effects from levetiracetam resolved completely within 7 days of levetiracetam discontinuation, and chorea returned to baseline. © 2005 Lippincott Williams & Wilkins, Inc.